Your Cart

Your cart is empty

Home  >  Volume 8 (2004)

A discretized algorithm for the solution of a constrained, continuous quadratic control problem by S. A. Olorunsola and O. Olotu. Vol.8, Pages 295-300
Sale price: $5.00
Quantity:

A discretized algorithm for the solution of a constrained, continuous quadratic control problem.

by S. A. Olorunsola, Department of Mathematical Sciences University of Ado-Ekiti, Ado-Ekiti, Ekiti State, Nigeria. and

O. Olotu,  Department of Industrial Mathematics The Federal University of Technology, Akure, Ondo State, Nigeria.

click here to download abstract (in pdf)

 

Close
Loading...